Title

Fixed bandwidth asymptotics in single equation models of cointegration with an application to money demand

Campus Units

Economics

Document Type

Article

Publication Version

Submitted Manuscript

Publication Date

2006

Journal or Book Title

Econometric Theory

Volume

22

Issue

4

First Page or Article ID Number

743

Last Page

756

DOI

10.1017/S0266466606060348

Abstract

This note uses fixed bandwidth (fixed-b) asymptotic theory to suggest a new approach to testing cointegration parameters in a single-equation cointegration environment. It is shown that the standard tests still have asymptotic distributions that are free of serial correlation nuisance parameters regardless of the bandwidth or kernel used, even if the regressors in the cointegration relationship are endogenous.

JEL Classification

C12, C15, C22

Comments

This is a working paper of an article from Econometric Theory, Vol. 22 no. 4 (August 2006): 743-756, doi: 10.1017/S0266466606060348.